# SDR SWAA2021081799226

- Difficulty date: July 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500A - BS500D RBL23 WL157. / REMOVED. CORROSION ON FLOOR TO SIDEWALL SUPPORT ON MULTIPLE AREAS FROM BS500A-BS500D RBL23 WL.157 IAW SRM 53-00-53-1A-2. BLEND FOUND. TO BE OUT LIMITS REMOVED FCB FLOOR TO SIDEWALL SUPPOR IAW SRM 51-40-02-0G. FAB. NEW. PART FLOOR TO SIDEWALL SUPPORT FROM BAC1496-44 7075T6 LOT@1435481-1 IAW SRM 51-40-15 DWG 143A7501 AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT IAW. SRM 51-40-02-0G-0 AND DWG 143A7501 59826U 07-14-2020 AND DWG 143A7500
